# SDR SWAA2021122053485

- Difficulty date: December 15, 2021
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737
- Aircraft serial: 32478
- Aircraft time: 57,868 hours, 34,354 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: None
- Part number: 273A33018
- Part serial: D01697
- Condition: Failed
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SUPPLEMENTAL INFORMATION: AFTER TAKEOFF WITH THE GEAR IN THE UP POSITION. ALL THREE LIGHTS REMAINED ILLUMINATED. ALL QRH CW GEAR AFTER NORMAL LANDING NORMAL WEIGHT LANDING AND NO LIMITATION SPEEDS EXCEEDED.32-62107 LEVER DN FAULT 32-62008 LEVER UP FAULT / 1. TOBIN MIKLAS (TECHNICIAN), 15-DEC-2021 16:39 UTC PERFORMED PSEU BITE PER FIM 32-09 TASK 801, F/C 32-62107 AND F/C 32-62008 CLEARED. OK TO CONTINUE PER MEL 32-16-01 SP32 AND SP 1 C/W. 2. DAVID MABRY (TECHNICIAN), 16-DEC-2021 01:16 UTC REMOVED AND INSTALLED NEW LANDING GEAR HANDLE MODULE REF AMM 32-31-11. ALL OP'S CHECKS GOOD AT THIS TIME
